MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT? RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT? RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M001711300
Medical Device Problem Codes Positioning Failure (1158); Difficult to Advance (2920); Material Deformation (2976); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The 99% stenosed target lesion was located in the moderately tortuous and non-calcified vessel in the biliary tract.During the procedure, it was difficult to push the stent, and the plastic skin of the stent was fractured.Consequently, the stent could not be deployed through the advancer.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 - device codes: updated.Device evaluated by mfr: the device was returned for evaluation.The outer sheath was noted to be damaged on several locations along the length of the device.The outer sheath was also noted to be separated approximately 10mm distal from the distal end of the valve body.The markerband was also noted to be damaged.The device was returned with the stent sheathed on the device.The investigator was unable to deploy the stent due to the damage noted to the outer sheath.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified with the device.No other issues were identified with the device.
 
Additional Manufacturer Narrative
A1 - patient identifier: omq h6 - device codes: updated g4 - premarket / 510(k): k152842, k152853, k992510, k993232 device evaluated by mfr: the device was returned for evaluation.The outer sheath was noted to be damaged on several locations along the length of the device.The outer sheath was also noted to be separated approximately 10mm distal from the distal end of the valve body.The markerband was also noted to be damaged.The device was returned with the stent sheathed on the device.The investigator was unable to deploy the stent due to the damage noted to the outer sheath.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified with the device.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
WALLSTENT? RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22556037
Report Number2124215-2025-46724
Device Sequence Number13153291
Product Code FGE
UDI-Device Identifier08714729406419
UDI-Public(01)08714729406419(17)260118(10)33242444
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberM001711300
Device Catalogue NumberM001711300
Device Lot Number0033242444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/21/2025
09/28/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/16/2025
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight55 KG